Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the foundations of inversion geometry


Author: Alan J. Hoffman
Journal: Trans. Amer. Math. Soc. 71 (1951), 218-242
MSC: Primary 48.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0044137-1
MathSciNet review: 0044137
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, enlarged and completely rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [2] W. Blaschke, Vorlesungen über Differentialgeometrie, 3d ed., vol. 1, Berlin, 1930.
  • [3] S. Gorn, On incidence geometry, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 158-167. MR 0001006 (1:165d)
  • [4] B. Hesselbach, Über zwei Vierecksätze der Kreisgeometrie, Abh. Math. Sem. Hamburgischen Univ. vol. 9 (1933) pp. 265-271.
  • [5] S. Izumi, Lattice theoretic foundation of circle geometry, Proc. Imp. Acad. Tokyo vol. 16 (1940) pp. 515-517. MR 0003714 (2:259f)
  • [6] B. Petkantschin, Axiomatischer Aufbau der zweidimensionalen Möbiusschen Geometrie, Annuaire de Université Sofia I. Faculté Physico-Mathématique. Livre 1 (Mathématique et Physique) vol. 36 (1940) pp. 219-325. MR 0002935 (2:136a)
  • [7] M. Pieri, Nuovi principii di geometria delle inversioni, Giornale di Matematiche di Battaglini vol. 49 (1911) pp. 49-96, vol. 50 (1912) pp. 106-140.
  • [8] O. Veblen, The square root and the relations of order, Trans. Amer. Math. Soc. vol. 7 (1906) pp. 197-199. MR 1500742
  • [9] O. Veblen and J. W. Young, Projective geometry, Boston, 1910, 2 vols.
  • [10] B. L. van der Waerden and L. J. Smid, Eine Axiomatik der Kreisgeometrie, Math. Ann. vol. 110 (1935) pp. 753-776. MR 1512968

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0044137-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society